MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD STD CHPV W PRECHAMBER UNITIZED

INTEGRA LIFESCIENCES MANSFIELD STD CHPV W PRECHAMBER UNITIZED
Model Number 823111
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The valve was received for evaluation: dhr - lot number 4772338, conformed to the specifications when released to stock.Failure analysis - the valve was visually inspected; the stator was dislodged and a mark and crack in valve casing was noted.The valve passed the tests for occlusion, leak and magnets.The valve was reflux tested; failed due to the dislodged stator.The valve was dismantled and examined under microscope at appropriate magnification: a bump mark and cracks were noted in the valve casing.The root cause for the issue reported by the customer (a "wheel "on shunt is defective) is linked to the dislodged stator.The root cause for the dislodged stator is due to the valve receiving a hard knock.The root cause for the bump mark and cracks in the valve casing is due to the valve receiving a hard knock.
 
Event or Problem Description
A facility reported a hakim valve with a defective "wheel ".The patient had a revision surgery to replace the valve.

Brand Name
STD CHPV W PRECHAMBER UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
MDR Report Key11510112
Report Number3013886523-2021-00119
Device Sequence Number4075595
Product Code JXG
UDI-Device Identifier10381780519140
UDI-Public(01)10381780519140(17)250531(10)4772338
Combination Product (Y/N)N
PMA/510(K) Number
K122118
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number823111
Device Catalogue Number823111
Device Lot Number4772338
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1